# SDR WTAA950249

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 897410
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAT - RIGHT ENGINE TORQUE DROPPED OFF DURING TAKEOFF ROLL DUE TO POSSIBLE FUEL BYPASSING.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED RIGHT ENGINE TTL SYSTEM PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY RIGHT PROP RPM (SCREW X).  PERFORMED ENGINE GROUND RUN, ALL PARAMETERS NORMAL.  CLEARED PREVIOUSLY DEFERRED ITEM.  (M)
